MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 10-INCH MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 10-INCH MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0376
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following the reported incident, the customer performed troubleshooting on the system including swapping its cables, but could not duplicate the issue.The customer's glidescope core 10-inch monitor was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned device but was unable to confirm the reported image issue.When connected to verathon's test equipment, the monitor produced a normal image and no failures were found.The customer's monitor passed verathon's device functionality testing and confirmed to be within specification.Neither the cable nor the laryngoscope connected to the monitor during the reported incident were made available to verathon for evaluation.Upon completion of verathon's device evaluation, the monitor was returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during an emergency care procedure using a glidescope core 10-inch monitor, the image froze during intubation.It was reported that after the screen became unresponsive in the middle of the intubation, a nurse wiggled the cable which caused the image to return, and the device resumed function.The procedure was completed after the device resumed operation.No delay in the procedure or harm to the patient was reported.

Brand Name
GLIDESCOPE CORE 10-INCH MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24306233
Report Number9615393-2026-00016
Device Sequence Number20137440
Product Code CCW
UDI-Device Identifier00879123006509
UDI-Public(01)00879123006509(11)220211
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0376
Device Catalogue Number0270-0996
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown